# SDR FDEA201710253234

- Difficulty date: October 25, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WSP0718505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA510 APPROX 60LBL FLOOR SUPPORT IS CRACKED. REPAIRED FLOORBEAM AT STA 515 AND LBL 60 IN REF TO EA 8-5310-T0336284, PART 1.
